# SDR ASAA2023101045605

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,549 hours, 10,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810261
- Part serial: NSN
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 144A5810-261 HAS DAMAGE ON FWD EDGE. GROUNDED - YES. CLEANED AND EVALUATED UPPER FACESHEET.ON FWD RH CORNER DAMAGED L=1.0"W=0.25"AREA = .25 IN 2 REPAIRED DELAME AND REPLACED 2 EA INSERTS IAW B737-900ER SRM 53-00-50-2R-4.
